# SDR UPS07450513

- Difficulty date: August 11, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B11751606
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D R3 DOOR CUTOUT FWD LWR CORNER FITTING CRACKED.  CRACK LENGTH .5 INCH.  M/D R3 DOOR CUTOUT FWD LWR CORNER FITTING REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
